Arkansas, 2015

Flood in Arkansas, September 12 to 17, 2015

September 12 to 17, 2015 · NWS LZK · 1 event in 1 county or zone

The Cache River rose back above flood stage during the middle of the month.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

The Cache River rose back above flood stage during the middle of the month.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Sep 12, 10:59 AM CST, 1 hour 1 minute earlier.

Area forecast discussion, Sep 12, 10:59 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CDT SAT SEP 12 2015

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. WINDS WILL BE
ELEVATED THROUGH THE EARLY EVENING HOURS...BECOMING LIGHT AND
VARIABLE AS HIGH PRESSURE MOVES IN. TAFS OUT SHORTLY.
&&

.PREV DISCUSSION... /ISSUED 1135 AM CDT SAT SEP 12 2015/

UPDATE...
VERY FEW CLOUDS HAVE BEEN OVER THE STATE THIS MORNING. INCREASED
TEMPERATURES 1-2 DEGREES AND ADDED SOME GUSTS. WIND GUSTS SHOULD
CONTINUE INTO AT LEAST MID AFTERNOON.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...57
Hazardous weather outlook, Sep 12, 4:02 AM CST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
502 AM CDT SAT SEP 12 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131015-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
502 AM CDT SAT SEP 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WILD FIRE DANGER
DOES REMAIN MODERATE OVER PARTS OF SOUTHWEST AND SOUTHERN
ARKANSAS. A FEW BURN BANS ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE CHANCE OF
SHOWERS AND THUNDERSTORMS ARE BACK IN THE FORECAST THE MIDDLE OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Woodruff

When
September 12, 12:00 PM CST to September 17, 5:00 AM CST
Where
Woodruff County, Patterson to 0.45 mi NNW of Cavell
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.250, -91.230

The Cache River at Patterson rose back above flood stage around noon on the 12th, falling below flood stage during the morning hours of the 17th.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2015Every state in 2015This day in weather historyWarnings in Arkansas, September 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599244.